# SDR JJBA20180101001

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 31,396 hours, 19,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE THE SERVICE DOOR WILL NOT TEST.  R & R THE NR 2 EMERGENCY LIGHT BATTERY IAW 33-50-04,  OPS CHECKED GOOD.
